Alert archive / California / Wind Advisories in 2014

Wind Advisory 1, NWS Hanford, CA

January 11, 2014

NWS Hanford, CA issued this wind advisory at Jan 11, 2014, 3:05 AM PST. It took effect at Jan 11, 2014, 4:00 PM PST. It was in force for 156 days.

The area

The counties it named.

The facts

Issued
Jan 11, 2014, 3:05 AM PST (11:05 UTC)
In effect from
Jan 11, 2014, 4:00 PM PST
Expired
Jun 17, 2014, 3:55 AM PDT
In force
156 days
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS76 KHNX 111105
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
305 AM PST SAT JAN 11 2014

CAZ096-097-111915-
/O.CON.KHNX.HW.W.0001.140111T1800Z-140112T0800Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
305 AM PST SAT JAN 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT FOR THE HIGHER ELEVATIONS OF THE SOUTHERN
SIERRA NEVADA. 

* WINDS: WEST WINDS 20 TO 35 MPH WITH GUSTS TO 75 MPH ABOVE 9000
  FEET. GUSTS TO AROUND 100 MPH POSSIBLE OVER THE CREST.

* TIMING: FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND OTHER HIGH ELEVATION
  LOCATIONS OF YOSEMITE NATIONAL PARK...BISHOP PASS...TUNNEL GUARD
  STATION.

* IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR 
  HIKERS AND CAMPERS IN THE HIGH COUNTRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN CAUSE DAMAGE.

&&

$$

CAZ095-099-111915-
/O.NEW.KHNX.WI.Y.0001.140112T0000Z-140112T1500Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
305 AM PST SAT JAN 11 2014

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST SUNDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN
KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO AROUND 55
  MPH THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS.

* TIMING: THIS EVENING THROUGH EARLY SUNDAY MORNING.

* LOCATIONS INCLUDE: HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58
  THROUGH AND BELOW TEHACHAPI PASS...MOJAVE.

* IMPACTS:GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE
  IN THE HIGH DESERT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
5 follow-up statements
975 
WWUS76 KHNX 111905
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1105 AM PST SAT JAN 11 2014

CAZ096-097-120315-
/O.CON.KHNX.HW.W.0001.000000T0000Z-140112T0800Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1105 AM PST SAT JAN 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT
FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: WEST WINDS 20 TO 35 MPH WITH GUSTS TO 75 MPH ABOVE 
  9000 FEET. GUSTS TO AROUND 100 MPH POSSIBLE OVER THE CREST. 

* TIMING: UNTIL MIDNIGHT PST TONIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND OTHER HIGH ELEVATION 
  LOCATIONS OF YOSEMITE NATIONAL PARK...BISHOP PASS...TUNNEL 
  GUARD STATION. 

* IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR 
  HIKERS AND CAMPERS IN THE HIGH COUNTRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN CAUSE DAMAGE.

&&

$$

CAZ095-099-120315-
/O.CON.KHNX.WI.Y.0001.140112T0000Z-140112T1500Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
1105 AM PST SAT JAN 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST SUNDAY FOR THE KERN COUNTY MOUNTAINS AND THE
SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO
  AROUND 55 MPH THROUGH AND BELOW WIND FAVORED PASSES AND 
  CANYONS.

* TIMING: THIS EVENING THROUGH EARLY SUNDAY MORNING.

* LOCATIONS INCLUDE: HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY
  58 THROUGH AND BELOW TEHACHAPI PASS...MOJAVE. 

* IMPACTS:GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND ARE 
  POSSIBLE IN THE HIGH DESERT. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDERSEN

WEATHER.GOV/HANFORD
605 
WWUS76 KHNX 120315
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
715 PM PST SAT JAN 11 2014

CAZ096-097-120415-
/O.CAN.KHNX.HW.W.0001.000000T0000Z-140112T0800Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
715 PM PST SAT JAN 11 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA. 

WINDS HAVE BEEN DECREASING THIS EVENING AND THE HIGH WIND WARNING
HAS BEEN CANCELLED.

$$

CAZ095-099-121200-
/O.CON.KHNX.WI.Y.0001.000000T0000Z-140112T1500Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
715 PM PST SAT JAN 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO 
  AROUND 55 MPH THROUGH AND BELOW WIND FAVORED PASSES AND 
  CANYONS.

* TIMING: THIS EVENING THROUGH EARLY SUNDAY MORNING.

* LOCATIONS INCLUDE: HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 
  58 THROUGH AND BELOW TEHACHAPI PASS...MOJAVE.

* IMPACTS:GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND 
  ARE POSSIBLE IN THE HIGH DESERT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
011 
WWUS76 KHNX 121115
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
315 AM PST SUN JAN 12 2014

CAZ095-099-121215-
/O.CAN.KHNX.WI.Y.0001.000000T0000Z-140112T1500Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
315 AM PST SUN JAN 12 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN
COUNTY DESERT. 

WINDS HAVE MOSTLY SUBSIDED BELOW ADVISORY CRITERIA...ALTHOUGH
GUSTS OVER 45 MPH REMAIN POSSIBLE IN THE NORMALLY WINDY LOCATIONS
INCLUDING JAWBONE CANYON AND BIRD SPRINGS PASS. ELSEWHERE...WINDS
WILL CONTINUE TO GUST TO 35 TO 45 MPH THROUGH SUNRISE AS THE LOW
PRESSURE SYSTEM TRACKS EAST OF THE REGION. DRIVERS SHOULD REMAIN
ALERT FOR GUSTY CONDITIONS THAT CAN MAKE DRIVING DIFFICULT...
ESPECIALLY NEAR PASSES AND CANYONS.

$$

SANGER

WEATHER.GOV/HANFORD
221 
WWUS76 KHNX 170129
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
629 PM PDT MON JUN 16 2014

CAZ095-098-099-171100-
/O.NEW.KHNX.WI.Y.0001.140617T0129Z-140617T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
629 PM PDT MON JUN 16 2014

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT TUESDAY FOR THE KERN
COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH AND 
  BELOW THE CANYONS AND PASSES. 

* TIMING: THE STRONGEST WINDS ARE LIKELY THROUGH MIDNIGHT.

* LOCATIONS INCLUDE: HIGHWAY 178 THROUGH AND BELOW WALKER PASS...
  HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS INCLUDING THE CITY
  OF MOJAVE...HIGHWAY 14 FROM ROSAMOND TO THE JUNCTION OF U.S. 395
  AND U.S. 395 IN THE INDIAN WELLS VALLEY.

* IMPACTS: GUSTY CROSSWINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR
  TRAILERS. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HSO/NWS SACRAMENTO

WEATHER.GOV/HANFORD
740 
WWUS76 KHNX 171055
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
355 AM PDT TUE JUN 17 2014

CAZ095-098-099-171200-
/O.CAN.KHNX.WI.Y.0001.000000T0000Z-140617T1100Z/
/O.EXP.KHNX.WI.Y.0030.000000T0000Z-140617T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
355 AM PDT TUE JUN 17 2014

...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY WILL EXPIRE AT 4 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERT TO EXPIRE AT 4
AM PDT EARLY THIS MORNING.

WHILE WIND GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH HIGHER
ELEVATION MOUNTAIN PASSES OF THE KERN COUNTY MOUNTAINS FOR SEVERAL
MORE HOURS...WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA LEVELS.
THEREFORE...THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND
DESERT TO EXPIRE AT 4 AM PDT EARLY THIS MORNING.
 
* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

$$

MOLINA

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:05 AM PST, 0 minutes earlier.

Area forecast discussion, Jan 11, 3:05 AM PST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
305 AM PST SAT JAN 11 2014

.SYNOPSIS...
A WEAK WEATHER DISTURBANCE WILL BRUSH THE YOSEMITE REGION THIS
WEEKEND. LIGHT MOUNTAIN PRECIPITATION MAY BE POSSIBLE. STRONG WINDS
ABOVE 9000 FEET ARE EXPECTED FOR MUCH OF SATURDAY OVER THE CREST OF
THE SIERRA NEVADA...WITH GUSTY WINDS OVER PARTS OF THE KERN COUNTY
MOUNTAINS AND DESERT OVERNIGHT. OTHERWISE...WEAK RIDGING WILL REMAIN
OVER CENTRAL CALIFORNIA FOR THE NEXT SEVERAL DAYS.

&&

.DISCUSSION...
HIGH CLOUDS ARE SPREADING OVER THE CENTRAL CALIFORNIA INTERIOR THIS
MORNING...IN ADVANCE OF AN UPPER-LEVEL TROUGH MOVING INTO NORTHERN
CALIFORNIA. SATELLITE LOOPS SHOW THE PARENT UPPER-LEVEL LOW NEAR 48N/
138W...WEST OF VANCOUVER ISLAND...WITH A WELL-DEFINED COMMA-SHAPED
CLOUD BAND OVER THE PACIFIC COASTAL LANDS FROM BRITISH COLUMBIA SOUTH
TO THE SACRAMENTO DELTA.

THE MODELS ARE IN GOOD AGREEMENT WITH THE TROUGH AXIS MOVING THROUGH
THE CENTRAL CALIFORNIA INTERIOR THIS EVENING AROUND 06Z SUNDAY /2200
PST TONIGHT/. AHEAD OF THE TROUGH AXIS...THE SURFACE COLD FRONT WILL
BRING A CHANCE FOR LIGHT PRECIPITATION TO THE YOSEMITE AREA LATER
THIS MORNING...WITH A BETTER CHANCE FOR THE SIERRA NEVADA AS FAR
SOUTH AS MADERA COUNTY THIS AFTERNOON AND EVENING. MODEL QPF AND RFC
GUIDANCE REMAIN LIGHT...WITH YOSEMITE VALLEY GETTING AROUND 0.06 INCH
OF RAIN. THE SNOW LEVEL WILL START OUT AROUND 7500 FEET THIS MORNING
THEN FALL TO 6000 FEET OVERNIGHT. THE HEAVIEST PRECIPITATION IS
FORECAST TO ARRIVE BEFORE THE COLDEST AIR DOES...SO SNOWFALL LIKELY
WILL BE LESS THAN AN INCH.

THE MAIN CONCERN WITH THIS SYSTEM IS A SERIES OF 50+ KT 700-MB SPEED
MAXES THAT ARE FORECAST TO DIVE AROUND THE TROUGH AS IT MOVES THROUGH
CALIFORNIA. THESE SPEED MAXES WILL BRING VERY STRONG WINDS TO THE
AREAS NEAR THE SIERRA NEVADA CREST...WITH GUSTS IN EXCESS OF 75 MPH
POSSIBLE ABOVE 9000 FEET AND OVER 100 MPH AT THE CREST LINE. A HIGH
WIND WARNING IS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA ABOVE 9000
FEET FROM 18Z /1000 PST/ THIS MORNING THROUGH 08Z SUNDAY /MIDNIGHT
PST TONIGHT/.

FURTHER SOUTH...THE TROUGH IS FORECAST TO BRING GUSTY WINDS TO THE
KERN COUNTY MOUNTAINS THIS EVENING AND OVERNIGHT INTO SUNDAY
MORNING. WINDS WILL GUST OVER 50 MPH THROUGH THE PASSES AND CANYONS
OF THE KERN COUNTY MOUNTAINS...AND INTO THE KERN DESERT NEAR MOJAVE.
LOCAL GUSTS TO 60 MPH WILL BE POSSIBLE AT TIMES. HAVE ISSUED A WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN
COUNTY DESERT FROM 00Z TO 15Z SUNDAY /1600 PST THIS AFTERNOON TO
0700 PST SUNDAY/.

THE UPPER-LEVEL RIDGE WILL REBUILD INTO CALIFORNIA BEHIND THE
TROUGH...AND PERSIST OVER THE STATE THROUGH NEXT WEEK. 850-MB
TEMPERATURES OVER THE CENTRAL SAN JOAQUIN VALLEY ARE FORECAST
TO WARM TO AROUND 14 C BEHIND THE SHORT-WAVE. THE WARMEST SPOTS IN
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY COULD SEE HIGHS APPROACH
70 DEGREES DURING THE LATTER HALF OF NEXT WEEK.

NEXT TUESDAY...JANUARY 14TH...IS THE LAST DAY THAT THE RECORD HIGH
FOR FRESNO IS IN THE 60S /68 IN 2012/. THERE ARE NO DAYS IN JANUARY
WHEN THE RECORD HIGH WAS IN THE 60S...BUT THERE ARE FOUR DAYS WHEN
THE RECORD HIGH WAS IN THE LOWER 80S. FRESNO COULD APPROACH ITS
RECORD HIGHS LATE NEXT WEEK...BUT BAKERSFIELD/S RECORDS ARE SAFE.

THE LAST TIME BAKERSFIELD HAD A DRY FIRST HALF OF JANUARY WAS IN
2012...FOLLOWED BY JANUARY 1963....1943 AND EARLIER. TRACES OF RAIN
FELL IN THE FIRST HALF OF JANUARY IN 2000...1994 AND SEVERAL OTHER
YEARS.

FRESNO/S LAST DRY FIRST HALF OF JANUARY ALSO WAS IN 2012...BUT THE
NEXT WAS NOT UNTIL 1923. A TRACE OF RAIN FELL DURING THE FIRST HALF
OF JANUARY IN 1972...AND SEVERAL TIMES IN THE 1960S.

&&

.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS MVFR VISIBILITIES IN HAZE WITH
LOCAL IFR THROUGH 18Z. LOCAL MVFR CIGS AROUND YOSEMITE AFTER 15Z
WITH PRECIPITATION POSSIBLE. VFR CONDITIONS ELSEWHERE ACROSS THE
CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
ON SATURDAY JANUARY 11 2014...UNHEALTHY FOR SENSITIVE GROUPS IN
FRESNO...KERN...MADERA AND TULARE COUNTIES. FIREPLACE/WOOD STOVE
BURNING IS PROHIBITED IN FRESNO...KERN...MADERA AND TULARE
COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 01-11       74:1990     37:1947     54:1979     19:1949
KFAT 01-12       67:2003     38:1926     56:1980     20:1902
KFAT 01-13       70:2000     38:1926     60:1980     19:1963

KBFL 01-11       80:1990     38:1972     56:1940     22:1902
KBFL 01-12       73:1914     39:1929     61:1980     21:1949
KBFL 01-13       74:2012     39:1929     62:1980     20:1963

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 10 AM THIS MORNING TO MIDNIGHT PST
TONIGHT FOR THE SOUTHERN SIERRA NEVADA ABOVE 9000 FEET
/CAZ096-097/.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT
/CAZ095-099/.

&&

PUBLIC...SANGER
AVN/FW...DCH
SYNOPSIS...SANGER/PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 10, 9:25 PM PST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
925 PM PST FRI JAN 10 2014

CAZ095-099-120530-
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
925 PM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND THE SOUTHEASTERN KERN COUNTY DESERT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

* WINDS: WEST TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 55
  MPH THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS.

* TIMING: SATURDAY EVENING THROUGH EARLY SUNDAY MORNING

* LOCATIONS INCLUDE: HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58
  THROUGH AND BELOW TEHACHAPI PASS...MOJAVE.

* IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE
  IN THE HIGH DESERT.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

DUDLEY

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.